Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


Polynomials over finite fields which commute with translations

Author: Charles Wells
Journal: Proc. Amer. Math. Soc. 46 (1974), 347-350
MSC: Primary 12C05
MathSciNet review: 0347785
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The polynomials over a finite field which commute with translation by an element of the field are characterized. A generalization of a long-known theorem about centralizers of permutations is used in obtaining the characterization.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 12C05

Retrieve articles in all journals with MSC: 12C05

Additional Information

PII: S 0002-9939(1974)0347785-5
Keywords: Finite field, permutation, wreath product, centralizer
Article copyright: © Copyright 1974 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia